# SDR QXEA2012012700133

- Difficulty date: January 26, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 26,062 hours, 26,974 cycles
- Engine: Pwc PW150A
- Engine time: 11,247 hours, 12,028 cycles
- System (JASC): 7250 · Turbine Section
- Part: Rotor Shaft
- Condition: Failed
- Location: Nr 2 Lp
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

ON CLIMB AT 5000 FT, A LOUD BANG WAS HEARD WITH THE NR 2 ENGINE "FADEC FAIL WARNING" MESSAGE.  CREW FOLLOWED CHECKLIST, SECURED ENGINE AND PERFORMED AN UNEVENTFUL RETURN TO THE FIELD AND LANDING.  CDS FAULT CODES INDICATE THE FAILURE OF THE NR 2 LP ROTOR SHAFT.  ACFT MOVED TO HANGAR FOR ENGINE REPLACEMENT.
